Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF MATHEMATICAL EXTENSION   2018 , Volume 12 , Number 3; Page(s) 147 To 163.
 
Paper: 

L-limited and Almost L-limited Sets in Dual Banach Lattices

 
 
Author(s):  ARDAKANI H.*, MODARRES MOSADEGH S.M.S., SALIMI M., MOSHTAGHIOUN S.M.
 
* Department of Mathematics Yazd University Yazd, Iran/ Department of Mathematics Payame Noor University Yazd, Iran
 
Abstract: 
Following the concept of L-limited sets in dual Banach spaces introduced by Salimi and Moshtaghioun, we introduce the con-cept of almost L-limited sets in dual Banach lattices and then by a class of disjoint limited completely continuous operators on Banach lattices, we characterize Banach lattices in which almost L-limited subsets of their dual, coincide with L{limited sets.
 
Keyword(s): L-limited set,limited completely continuous operator,Gelfand{Phillips property
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 60
 
Latest on Blog
Enter SID Blog